# SDR PCAA0302039

- Difficulty date: February 7, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 24,989 hours, 27,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 3RD RED FLOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  CONNECTOR PIN WAS RESOLDERED, AND BULB REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
